MathSciNet Relay Station
MathSciNet bibliographic data
MR1792292 11F70 (11F55 11F66 11F80 11G18 14G10 20G35 22E55)
Ramakrishnan, Dinakar Modularity of the Rankin-Selberg $L$-series, and multiplicity one for ${\rm SL}(2)$. Ann. of Math. (2) 152 (2000), no. 1, 45–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement